# SDR AALA201706269032

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 94,604 hours, 15,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 34H FORWARD IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW ESO 11910.  OPERATIONAL CHECK GOOD.
